# SDR SWIA202055483

- Difficulty date: November 17, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R14501841
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FLAP, LOWER SKIN HAS A DENT, INBOARD OF THE CENTER HINGE ARM, MARKED.  C-CHECK RO 1/16/2021.  DENT ON LT OUTBOARD FLAP, LOWER SKIN MEASURES 1.30" X 1.30" WITH A DEPTH OF .036".  DENT IS IN CLOSE PROXIMITY TO FASTENERS AND CHEM MILL.  DENTED AREA IS FOUND TO BE OUT OF LIMITS, REF CRJ 200 SRM57-53-00.  ORDERED AND RECIEVED NEW FLAP.
